A 22-year-old female asked:
i was prescribed 10mg of elavil for anxiety. prozac (fluoxetine) gave me palpitations &zoloft made me depressed. i'm so scared of side effects! should i try this?
1 doctor answer
Dr. Krishna Kumar answered
54 years experience Psychiatry
Medication effects: I understand you feeling scared of side effects of medication due to unpleasant experiences with 3 medications. Discuss with Psychiatrist: • Intensity of Symptoms at that time • Diagnosis-Anxiety, Depression, or both • Therapy for stresses of relationships, separations, school, work, and finances • Develop Coping Skills • Breathing Relaxation • Visual Imagery • Meditation • Yoga • Tai Chi
Answered on May 2, 2016
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!